Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 43591, 10 pages
http://dx.doi.org/10.1155/AAA/2006/43591

Proximinality in geodesic spaces

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Department of Mathematics, University of Iowa, Iowa City, IA 52242-1419, USA

Received 4 May 2006; Revised 1 August 2006; Accepted 10 August 2006

Copyright © 2006 A. Kaewcharoen and W. A. Kirk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Kaewcharoen and W. A. Kirk, “Proximinality in geodesic spaces,” Abstract and Applied Analysis, vol. 2006, Article ID 43591, 10 pages, 2006. https://doi.org/10.1155/AAA/2006/43591.